# SDR SIMA20150218003

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192883222
- Condition: Nicked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MOST AFT FLOOR PROXIMITY LIGHT WIRE INSULATION NICKED AT LT OMEGA BEAM.  REPAIRED THE CABIN MOST AFT FLOOR PROXIMITY LIGHT WIRE INSULATION AT LT OMEGA BEAM IAW SWPM 20-21-00.
